# SDR ASAA2025121563361

- Difficulty date: December 15, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 47,777 hours, 14,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXTERIOR EMERGENCY EXIT LIGHT IS INOPERATIVE.  GROUNDED - YES.  RELAMPED RT AFT OVERWING EXT EMERGENCY LIGHT & OPS CHECK GOOD IAW AMM 33-51-04-960-801.
